| Model Number |
6570-0-232 |
| Medical Device Problem Codes |
Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Metal Related Pathology (4530)
| Date of Event |
08/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
The surgeon is asking has there been any product warnings on the implants as he sees evidence of metallosis.Update: there are signs of wear on the trunnion of the accolade tzmf stem even though it was a coc articulation.Noticed when patient reported pain and on scans.Revision completed on (b)(6) 2021.
Additional Manufacturer Narrative
Reported event: an event regarding wear involving a ceramic head was reported.The event was not confirmed.Method & results: -product evaluation and results: the reported device was not returned however photographs were provided for review.The provided photos presented a recent explanted femoral head, a ceramic liner and stem with blood and tissue on it.Black marks were noticed within the taper lock area.The damage appears to be related to trunnion wear, but no conclusive decision can be made.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock ¿with no relevant reported discrepancies -complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's right hip was revised due to metallosis and wear on the trunnion of the accolade tzmf stem.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
Additional Manufacturer Narrative
Reported event an event regarding wear involving a ceramic head was reported.The event was not confirmed.Method & results -product evaluation and results: visual inspection of the the device indicated no wear is present.Black marks were noticed within the taper lock area which appears to be metal transfer markings caused due to seating between the stem and the head.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies -complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's right hip was revised due to metallosis and wear on the trunnion of the accolade tzmf stem.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description